The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (1361 KB) | Metadata | Table of Contents | ZAA summary
Volume 13, Issue 1, 1994, pp. 111–136
DOI: 10.4171/ZAA/521

Published online: 1994-03-31

Tangential Carathéodory-Fejer Interpolation for Stieltjes Functions at Real Points

Vladimir Bolotnikov[1]

(1) College of William and Mary, Williamsburg, USA

In this paper we consider a generalization of the classical interpolation problem in a special class of analytic matrix-valued functions. The method used to solve this problem is that of the fundamental matrix inequality, suitably adapted to the present situation.

Keywords: Carathéodory-Fejer interpolation, fundamental matrix inequalities

Bolotnikov Vladimir: Tangential Carathéodory-Fejer Interpolation for Stieltjes Functions at Real Points. Z. Anal. Anwend. 13 (1994), 111-136. doi: 10.4171/ZAA/521